Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 24 found articles
 
 
  Two dimensional incompressible ideal flow around a thin obstacle tending to a curve
 
 
Title: Two dimensional incompressible ideal flow around a thin obstacle tending to a curve
Author: Lacave, Christophe
Appeared in: Annales de l'Institut Henri Poincare. C, Non linear analysis
Paging: Volume 26 () nr. 4 pages 1121-1148
Year: 2009
Contents:
Publisher: 2008 L'Association Publications de l'Institut Henri Poincaré. Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands